MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL T3; TOTAL TRIIODOTHYRONINE

A.I.D.D LONGFORD ARCHITECT TOTAL T3; TOTAL TRIIODOTHYRONINE
Catalog Number 07K64-32
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product correction letters were issued on 12oct2018 to all architect total t3 (tt3) and free t3 (ft3) customers, using the i1000sr, i2000, or i2000sr instruments and who received one of the lots listed below.The letter instructed the customers to prevent this interaction by either separating the architect ft3 and/or architect tt3 assays by running these tests on different instruments from the following assays [architect tsh, architect t-uptake, architect hiv ag/ab combo, architect cortisol, architect lh, architect progrp, architect rhtlv-i/ii, architect total psa, architect afp, and architect free psa, architect 25-oh vitamin d], or by performing daily maintenance on the instrument prior to performing batch testing for all ft3 and/or tt3 samples.The mechanism of carryover involves carryover of poly-l-lysine (pll) from other assays into the conjugate dispense step in the ft3 and tt3 assays through adherence of the pipetting probe.Complete information for recall = 3005094123-10/22/18-001-c.
 
Event or Problem Description
The account generated a <40 ng/dl architect total t3 result on (b)(6) 2018 on a patient sample that was questioned.The sample was repeated at another laboratory with a result of 65 on (b)(6) 2018.A new sample was obtained with the same result of <40 on (b)(6) 2018.No impact to patient management was reported.Additional results were provided: (b)(6) 2018 free t4 = 1.00 ng/dl; tsh = 1.16 uiu/ml (architect); (b)(6) 2018 free t4 = 0.96 ng/dl (unimed); tsh = 1.85 uiu/ml (architect); (b)(6) 2018 free t4 = 1.04 ng/dl; tsh= 1.19 uiu/ml (architect).
 
Additional Manufacturer Narrative
Complete information for h9 = 3005094123-10/22/18-001-c upon further review, the customer's issue is not associated with remedial action (3005094123-10/22/18-001-c) and is unassigned from the field action.Through the review of this complaint, it was identified that the issue is not related to fa12oct2018a, therefore, this complaint is no longer a reportable event.

Brand Name
ARCHITECT TOTAL T3
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8070383
Report Number3005094123-2018-00103
Device Sequence Number1582342
Product Code CDP
UDI-Device Identifier00380740144876
UDI-Public00380740144876
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2018
Device Catalogue Number07K64-32
Device Lot Number83073UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-10/22/18-001-
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LN 03M74-02,; ARCHITECT I2000SR ANALYZER, LN 03M74-02,; SERIAL # (B)(6); SN (B)(6)